Advertisement

Siberian Mathematical Journal

, Volume 34, Issue 1, pp 73–82 | Cite as

On normal solvability of the exterior differentiation on a warped cylinder

  • V. I. Kuz'minov
  • I. A. Shvedov
Article

Keywords

Normal Solvability Exterior Differentiation Warped Cylinder 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. Cheeger, “On the Hodge theory of Riemannian pseudomanifolds,” Proc. Sympos. Pure Math.,36, 91–146 (1980).Google Scholar
  2. 2.
    V. M. Gol'dshteîn, V. I. Kuz'minov, and I. A. Shvedov, “The reducedL p-cohomologies of warped cylinders,” Sibirsk. Mat. Zh.,31, No. 5, 10–23 (1990).Google Scholar
  3. 3.
    V. M. Gol'dshteîn, V. I. Kuz'minov, and I. A. Shvedov, “Nonzero elements in theL p-cohomologies of warped products,” Sibirsk. Mat. Zh.,33, No. 6, 14–30 (1992).Google Scholar
  4. 4.
    V. M. Gol'dshteîn, V. I. Kuz'minov, and I. A. Shvedov, “The Künneth formula forL p-cohomologies of warped products,” Sibirsk. Mat. Zh.,32, No. 5, 29–42 (1991).Google Scholar
  5. 5.
    V. G. Maz'ya, Sobolev Spaces [in Russian], Leningrad. Univ., Leningrad (1985).Google Scholar
  6. 6.
    K. T. Mynbaev and M. O. Otelbaev, Weighted Function Spaces and the Spectra of Differential Operators [in Russian], Nauka, Moscow (1988).Google Scholar
  7. 7.
    V. M. Gol'dshteîn, V. I. Kuz'minov, and I. A. Shvedov, “TheL p-cohomologies of warped cylinders,” Sibirsk. Mat. Zh.,31, No. 6, 55–63 (1990).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • V. I. Kuz'minov
  • I. A. Shvedov

There are no affiliations available

Personalised recommendations